# SDR CALA2014072300981

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11132
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5310-04716 REV G OP2 2 RT FRAME STATION 440 BETWEEN 8 & 9 NOTE C AT INBD FASTENER OF SUPPORT BRACKET AD 2009-01-02.  REPAIRED IAW EA 5310-04716 REV G OP2 SEE FLEET CYCLE FOR ALL PERFORMED.
